OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4632

Title: Points of continuity, quasicontinuity and cliquishness
Authors: Borsík, Ján
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Ján Borsík, "Points of continuity, quasicontinuity and cliquishness", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 5-20.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: In questo lavoro si esamina per una funzione f la terna (C(f), E(f), A(f)) ave C(f), E(f) ed A(f) sono gli insiemi dei punti di continuità, quasicontinuità e cliquishness rispettivamente.
The triplet (C(f), E(f), A(f)), where C(f), E(f) and A(f) are sets of all continuity, quasicontinuity and cliquishness points of a function f, rispectively, is investigated.
URI: http://hdl.handle.net/10077/4632
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:

File Description SizeFormat
BorsikRendMat26.pdf217.99 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.